# SDR DXTA2009113003871

- Difficulty date: November 28, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N366QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600466
- Aircraft time: 9,629 hours, 7,967 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, PWR APPROX 80-90 PERCENT, LT THRUST REVERSER ARM AND UNLOCK LIGHT CAME ON. AS WE TAXIED IN, FULL T/R DEPLOYMENT ON LT SIDE; EMER SWITCH STOWED T/R.   REENABLED T/R SYS. CYCLED T/R'S AND DUPLICATED MALFUNCTION. GAINED ACCESS TO THROTTLE GUARD. TR SWITCHES AND FOUND SWITCH CAM LOOSE AND NOT ADVANCING WHEN THROTTLES WERE ADVANCED. TIGHTENED CAM HARDWARE AND CK'D SWITCH RIGGING TR SYS OPS CK'D GOOD IAW MM CHP 78-31-00.
